Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i10.40
22 pages

Quasilinear Positional Integral Games of Approach

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine
Greta Ts. Chikrii
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Konstantin Yu. Volyanskiy
Kyiv National Taras Shevehenko University, Kyiv, Ukraine

ABSTRACT

In the paper game problem of approach for the system given in linear Volterra equation is considered. Certain sufficient conditions are obtained to provide existence of solutions of the problem in a class of positional strategies. A case of separate movements is investigated. Relations between differential and integral games are considered. Results are illustrated on a model example.


Articles with similar content:

Comparison of Approaches to Numerical Solution of the Problem on the Electromagnetic Wave Propagation in a Medium with Time-Dependent Parameters
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
K. M. Yemelyanov, A. G. Nerukh
Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay
About One Class of Integral Games of Approach
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Alexander G. Rurenko
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument
Journal of Automation and Information Sciences, Vol.39, 2007, issue 11
Vladimir T. Matvienko